# SDR DALA2019031101555

- Difficulty date: March 11, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 70,527 hours, 51,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3C SEAT EMERGENCY LIGHT INOP. RELAMPED BULBS. LIGHTS CKS OK AT 3C. REF MM 33-53. (LP5832911)
